Differentiability from the representation formula and the Sobolev–Poincaré inequality

Volume 168 / 2005

Valentino Magnani Studia Mathematica 168 (2005), 251-272 MSC: Primary 26B05; Secondary 22E30. DOI: 10.4064/sm168-3-5


In the geometries of stratified groups, we provide differentiability theorems for both functions of bounded variation and Sobolev functions. Proofs are based on a systematic application of the Sobolev–Poincaré inequality and the so-called representation formula.


  • Valentino MagnaniDipartimento di Matematica
    Universitá di Pisa
    via Buonarroti n. 2, 56127 Pisa, Italy

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image